# SDR MALA010403

- Difficulty date: April 13, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 8519M3
- Part serial: 061
- Condition: Faulty
- Location: Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2828 FROM DTW, FLAPS CYCLE BETWEEN 0-2-3 DEGREES EVERY 1 TO 2 MINUTES DURING CRUISE.  FLIGHT AND FLIGHT LVL 220, INDICATED SPEED OF 180-185. AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED EIE FLAP CONTROL UNIT P/N 8519M3, S/N OFF 061, S/N ON 484 AND FLAP CONTROL VALVE P/N MP1416100-5, S/N OFF 1365, S/N ON 1606.  ALL CHECKS GOOD.
